Order Article Reprints
Journal: Axioms, 2022
Volume: 11
Number: 623
Article:
Analysis and Design of Robust Controller for Polynomial Fractional Differential Systems Using Sum of Squares
Authors:
by
Hassan Yaghoubi, Assef Zare and Roohallah Alizadehsani
Link:
https://www.mdpi.com/2075-1680/11/11/623
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.